# SDR FDEA200908163024

- Difficulty date: August 16, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1939
- Condition: Damaged
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 8 SLAT INTERIOR SURFACE SKIN INBOARD TOP CORNER FOUND CHIPPED-OFF AT XOS 1005.   CARRIED OUT REPAIR IAW SRM 57-40-01 FIG 201   REPAIR 3, REV 41.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
